# SDR ASOA2012092502280

- Difficulty date: September 6, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 18,393 hours, 17,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 484.00 AT LBL 27.  R & R CRACKED ANGLE AT FS 484.00 NR LBL 27 IAW SRM 51-42-21.
